# SDR AALA202109083619

- Difficulty date: September 8, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 66,740 hours, 25,169 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR DAMPER LOW PRESSURE. SERVICED L3 DOOR DAMPER PER AMM 52-22-00-614-002-A.
